advertisement
Question
Posted by: RJ | 2011/10/12

Weight gain

Hi I am taking lexamil and am putting on weight! I started Duromine and putting on even more....why?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear RJ
Both depression and antidepressant medications can either cause pronounced weight gain or weightloss depending on the individual patient's reaction. According to my copy of MIMS, Lexamil can either cause weight gain or loss, so I would presume that your weight gain could either be due to the Lexamil or the fact that your depression is causing weight gain and that you require additional treatment. Please go back to the doctor who prescribes your antidepressant and discuss this matter with him/her because it may be necessary to adjust the dosage or possibly change your medication. You may also benefit from psychotherapy with a clinical psychologist. Duromine is an appetite suppressant, so it should help to make you eat less. If it does not, then it is a good idea to stop taking such additional medication.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011/10/13

Dear RJ
Both depression and antidepressant medications can either cause pronounced weight gain or weightloss depending on the individual patient's reaction. According to my copy of MIMS, Lexamil can either cause weight gain or loss, so I would presume that your weight gain could either be due to the Lexamil or the fact that your depression is causing weight gain and that you require additional treatment. Please go back to the doctor who prescribes your antidepressant and discuss this matter with him/her because it may be necessary to adjust the dosage or possibly change your medication. You may also benefit from psychotherapy with a clinical psychologist. Duromine is an appetite suppressant, so it should help to make you eat less. If it does not, then it is a good idea to stop taking such additional medication.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement